# SDR UPS97221921

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gear Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INPECTION TYPE-D, SUSPECT CORROSION IN FLAP ATTACH HOLES OF LT LANDING GEAR BEAM.  REPAIRED IAW SRS EO 97-02-021, UPS FILE NR 727-57-1782.
